advertisement
Question
Posted by: Desi | 2010/03/07

Can antihistamines/cortisone affect heart health in Yorkshire Terriers

I have a Yorkie male about 5kg with a very bad skin. We have not determined exactly what is causing the allergies. The vet said it was most likely flea bites and grass, though I try and keep him flea free with Frontline but can''t keep him off the grass. He was put onto Allergex for a while, but that didn''t help, so was then given a cortisone injection. That didn''t help either. He then had an antihistamine injection which did help him for a month, but I find now he seems to be getting tired very quickly when we go walking and I have to carry him home. He is only 4 years old, so should not be tiring from age. Is it possible his heart has been affected by all the medication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberVet

Dear Desi

Unlikely

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cybervet | 2010/03/07

Dear Desi

Unlikely

Reply to Cybervet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement